# SDR SWIA201334872

- Difficulty date: September 23, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 19,512 hours, 11,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS ON EXTERIOR FS SKIN AT APPROXIMATELY FS 920.00, STRINGER 27.  C-CHECK REPAIRED CHAFING AT FS 920.00, STRINGER 27 IAW REO.
